Ob-Gyn questions? Ask a gynecologist online.
Thank you! The antibiotics were penicilin (sp) - cephalexin 550mg. 4 a day, I do have vaginal discharge, it was on the garlic suppository when I removed it, white and greenish. I have not been having sex, since I assume that is what brought on the infection. I have been married for 20 years so its unlikely to be an STD? Do you know of anything that can relieve the burning? Yoghurt wasn't great!
Thank you, XXXXX XXXXX vaginitis cause vaginal burning? and the frequent urination? Would trchomoniasis?
Or do I have a UTI as well? I don't normally take a lot of antibiotics but this year I had right lung pneumonia, for which I had to take a lot of penicillin ( bad year).
Do I keep taking the antibiotics for the UTI and follow the course through? I have Norfloxacin, which is a fluoroquinolone, for complicated UTI's would that do the trick for BV, or do I have to take other antibiotics as well?
Thank you, XXXXX XXXXX very helpful! The yoghurt did actually work for a while, then, in the last couple of hours, whilst I was teaching, the burning spread all through my vagina. Now it feels itchy as well. There are also cracks on the vulva. Could it be a really nasty case of thrush brought on by the use of antibiotics?